Prime Decompositions of Regular Languages

Title
Prime Decompositions of Regular Languages
Authors
한요섭Kai SalomaaDerick Wood
Keywords
prime decomposition; regular languages
Issue Date
2006-07
Publisher
Lecture notes in computer science
Citation
VOL 4036, 145-155
URI
http://pubs.kist.re.kr/handle/201004/41554
ISSN
0302-9743
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE